# SDR MWEA98943

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MODERATE CORROSION ON FUSELAGE SKIN FORWARD OF E AND E DOOR JAMB BETWEEN LONGERONS 29 LEFT AND 30.  MTC FABRICATED AND INSTALLED DOUBLER REPAIR.
